# SDR SWAA2021082623014

- Difficulty date: February 4, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS PEELING PAINT (CORROSION) AT BS 1016 BL 0 AROUND DRAIN WL 186 / REPAIRED FUSELAGE SKIN AT STA 1016 BL 0 AROUND DRAIN WL 186 IAW EA 1-753-36560 REV IR AND ER 20-01675 REV IR. APPLIED DENT DOT TO AFFECTED AREA IAW SWA MPM 52.03.01.02 PAR. 3.
